MAUDE Adverse Event Report: BAUSCH + LOMB IC-8 APTHERA IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

BAUSCH + LOMB IC-8 APTHERA IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number IC8APT+250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 07/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 2 days after implantation of an intraocular lens (iol) into the left eye (os), the patient was happy with their visual acuity but experienced ghost images.Approximately 3 months after the onset of the problem, the lens was exchanged for a different model iol due to unresolved ghost images.Patient outcome is good, ghost images have resolved.
 
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation.Investigation of this event is in progress.A follow-up report will be submitted upon completion of investigation.
 
Additional Manufacturer Narrative
Additional information: d4, d9, g3, g6, h2, h3, h4, h6, h11.The device was returned and evaluated.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.

Brand Name
IC-8 APTHERA IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key23542421
Report Number0001313525-2025-00207
Device Sequence Number9718825
Product Code POE
UDI-Device Identifier00813359021035
UDI-Public(01)00813359021035(17)290729(11)240730(10)BE-GA-24059
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P210005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIC8APT+250
Device Catalogue Number82078-250
Device Lot NumberBE-GA-24059
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale